skin-hair-icon

Excessive hairloss

I am on Trichoton Forte. It helped relieve hairfall but it has started again in the past few weeks. I apply oil thrice a week, still the problem is recurrent
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Excessive hairloss

doctor profile image
Dr. Rajdeep Bangalore | Dermatologist
Answered
You can take the tablets again. They are safe supplements. Oil does not decrease hairloss. It only makes the hair soft and smooth. It acts as a conditioner. If you are having stress that is the most likely cause for your hairloss to have started again. Try some stress reduction methods like yoga or breathing exercises (pranayama), meditation or some physical activity like jogging, gym, aerobics dance etc.. Repeated stressful events and a stressful lifestyle can cause chronic/long term hairloss. If your hair has become much thinner than before please visit a dermatologist and try to find out the cause for your hairloss. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO